March 10th, 2011|
March 10, 2011
We all have to turn to cough and cold medications when the common cold gets us down or when a tickling cough hangs on too long. We may try to treat the pesky problem with over-the-counter drugs, or we may have to visit our doctors. What if those medications did not work as they were intended? What if they could lead to a drug injury?
According to UPI, the U.S. Food and Drug Administration reports some cough and cold medications are being recalled because they may not work as they were intended and were released to the market before the introduction of a law that required adequate testing of the drugs.
The cough and cold drugs include many that are not commonly used, but some drugs that consumers may be using are Cardec, Lodrane 24D, Organidin, and Pediahist. These drugs could cause drug injuries because they may release medications too slowly, too quickly, or not at all which could cause drug injuries.
Only a few minor drug injuries have been reported, including side effects such as drowsiness and irritability.
Have you ever suffered a drug injury due to a cough or cold medication? Tell the drug injury lawyers at Ferrer, Poirot & Wansbrough Attorneys at Law about your suffering. Let them help you.
December 30th, 2010|
December 30, 2010
Sometimes physical ailments can’t be cured with a medication but instead require the use of a medical device to assist the patients. However, those medical devices can malfunction.
Automatic external defibrillators have been associated with defective medical device injuries from 2005 through May of this year, the U.S. Food and Drug Administration reports. The defective medical device injuries include patient deaths and injuries, as well as device malfunctions.
However, AED manufacturers say the reports may be more related to the FDA’s manual reporting policy with this medical device than to defective medical devices.
Have you ever suffered injury because of a defective medical device? Tell the defective medical device lawyers at Ferrer, Poirot & Wansbrough Attorneys at Law about your loss. Let them help.
December 2nd, 2010|
December 2, 2010
Some things we come to rely on to ease common aches, pains, and cold symptoms. Tylenol is a standard in many families’ medicine cabinets.
However, Tylenol Cold Multi-Symptom liquid is being recalled for a problem on the label which may be a risk for drug injuries, according to the U.S. Food and Drug Administration.
Though no drug injuries have occurred and no action is required of consumers, the packaging error on the product has led to a retail level recall. The Tylenol Cold Multi-Symptom liquid packaging fails to note the inactive ingredient alcohol, which is used in the flavoring of the liquid, on the front panel of the packaging.
The packaging error could lead to drug injuries for patients with an intolerance of alcohol.
Have you ever suffered drug injuries due to a prescription or over-the-counter medication? Let the drug injury lawyers at Ferrer, Poirot & Wansbrough Attorneys at Law help you.